MathSciNet Relay Station
MathSciNet bibliographic data
MR87177 53.3X
Matsushima, Yozô Sur les espaces homogènes kählériens d'un groupe de Lie réductif. (French) Nagoya Math. J. 11 (1957), 53–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement